# SDR CA040310001

- Difficulty date: March 6, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Boeing 737-2H4
- Aircraft time: 74,626 hours
- Engine: Pwa JT8D9A
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Burned
- Location: Apu
- Component: Apu, Garrtt, GTCP8511
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

(CAN) INDICATION OF APU FIRE AT 35,000 FT. AFTER DISCHARGING BOTTLE AND SHUTTING DOWN APU, RED WARNING LIGHT EXTINGUISHED. CREW DIVERTED AND AC LANDED W/O INCIDENT.  MAINT INSP FOR FIRE DAMAGE IAW SRM 51-4-10. FIRE CONTAINED BETWEEN BLKHD STA.1156 AND APU EXHAUST BAFFLE. NO EVIDENCE OF BURNED PRIMER OR DISCOLORED METAL.  APU EGT AND TAIL PIPE FIRE DETECTION WIRING HARNESS FOUND BURNED, TAIL PIPE FIRE. APU TUB REMOVED AND INSP,  NO LEAKS AND NO INDICATION OF FIRE DAMAGE. MAINT SUSPECT CAUSED OFFIRE AT EGT CONNECTORS TO WIRE HARNESS, FOUND BURNED.  POSSIBLE SHORT OCCURRED, DAMAGED WIRING HARNESSES REPLACED AND APU FIRE DETECTION SYSTEM TESTED SERVICEABLE. APU FIRE BOTTLE REPLACED. AC RETURNED TO SERVICE.
